# SDR SWAA2021021741582

- Difficulty date: January 12, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 61,404 hours, 31,141 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB 120.30 AT 27 INCH OF FRONT SPAR LT HORIZONTAL STAB.  PERFORMED PERMANENT REPAIR ON INSPAR RIB 120.30 AT 27' OF FRONT SPAR LT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09-2R-5 REPAIR 5.MATERIAL USED ANGLE P/N=BAC1490-2738;PO 2019527035 SHIM P/N=7075-T6;0.010';PO 2019552973;FILLER P/N7075- T6;0.050';PO#2014532264; T SECTION P/N=55100003- 01; BATCH SW 2020002209.
